UZH-Logo

Maintenance Infos

Feller semigroups, Lp-sub-Markovian semigroups, and applications to pseudo-differential operators with negative definite symbols


Farkas, Walter; Jacob, Niels; Schilling, Rene L (2001). Feller semigroups, Lp-sub-Markovian semigroups, and applications to pseudo-differential operators with negative definite symbols. Forum Mathematicum, 13(1):59-90.

Citations

18 citations in Web of Science®
19 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Language:English
Date:2001
Deposited On:24 Oct 2014 11:46
Last Modified:05 Apr 2016 18:27
Publisher:De Gruyter
ISSN:0933-7741
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1515/FORM.2001.51
Official URL:http://www.degruyter.com/view/j/form.2001.13.issue-1/form.2001.51/form.2001.51.xml
Other Identification Number:merlin-id:4441

Download

Full text not available from this repository.View at publisher

Author Collaborations